# SDR AALA201708199001

- Difficulty date: August 14, 2017
- Submitted: August 20, 2017
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 52,217 hours, 22,534 cycles
- System (JASC): 2564 · Life Raft
- Part: Cylinder
- Part number: 60592101
- Part serial: A7672
- Condition: Unserviceable
- Location: Zone 500
- Part time: 45,775 hours, 23,725 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED. KNURLED SLEEVE NUT ON LT INFLATION CABLE BROKEN ON BOTTLE THE CABLE ADAPTER. REMOVED AND REPLACED LT OVERWING INFLATION RESERVOIR ASSEMBLY IAW AMM 26-62-46.
